A non-doubling Trudinger inequality

Tom 170 / 2005

Amiran Gogatishvili, Pekka Koskela Studia Mathematica 170 (2005), 113-119 MSC: Primary 46E35. DOI: 10.4064/sm170-2-1

Streszczenie

We establish a Trudinger inequality for functions that satisfy a suitable Poincarè inequality in a Euclidean space equipped with a Borel measure that need not be doubling.

Autorzy

  • Amiran GogatishviliMathematical Institute
    Academy of Sciences of the Czech Republic
    Žitna 25
    115 67 Praha 1, Czech Republic
    e-mail
  • Pekka KoskelaDepartment of Mathematics and Statistics
    University of Jyväskylä
    P.O. Box 35
    FIN-40014 Univ. of Jyväskylä, Finland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek